# SDR AWXA9500063

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 747
- Part time: 30,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1202 - DURING C-11 INSPECTION, FOUND SEAT TRACK WORN BEYOND LIMITS, BS 747 RBL 24.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION PER SRM 51-10-1 AND 51-30-2.  TOTAL CYCLES 28453.  (W)
